# SDR ASAA2022082339617

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 26,797 hours, 8,403 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENROUTE TO SAN NO SAT DISPLAYED NO MENU  GROUNDED - YES. PERFORMED SATCOM LOCK UP PROCEDURE. SAT RESTORED.
